# SDR 95ZZZX2415

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3013Q
- Make and model: Cessna 401B
- Aircraft serial: 401B0013
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 108P4
- Condition: Jammed
- Component: Stec
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PITCH CONTROLS JAMMED.  UPON INSPECTION, FOUND PITCH SERVO BRIDLE CABLE RETAINING BALL HAD SLIPPED OUT OF SLOT AND JAMMED AGAINST CABLE GUARD POST AND CAPSTAN.  REMOVED SERVO AND NO DAMAGE EVIDENT, HOWEVER, WAS UNABLE TO TIGHTEN SET SCREW TIGHT ENOUGH TO RETAIN BRIDLE CABLE BALL.  ORDERED NEW CAPSTAN AND BRIDLE CABLE AND SCREW.  REPLACED AND RESET CLUTCH SETTINGS, REINSTALLED, OPS CHECKED GOOD AND WAS UNABLE TO DISLODGE BRIDLE CABLE BALL.  RECOMMEND CLOSE INSPECTION AT ANNUAL OR 100-HOUR INSPECTION.
